# SDR SCNA00125

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 74,593 hours, 27,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK TWO LIGHTS WERE FOUND TO BE OUT ON THE EMERGENCY TRACK LIGHTING.  RELAMPED EMERGENCY TRACK LIGHTING OPERATIONAL CHECKS GOOD.
